MathSciNet Relay Station
MathSciNet bibliographic data
MR690054 (84d:57001) 57M05 (20F32 57M10)
Mihalik, Michael L. Semistability at the end of a group extension. Trans. Amer. Math. Soc. 277 (1983), no. 1, 307–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement